Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Is It Safe To Take Mensovit Plus After Recovering From Typhoid?

i took mensovit plus,3 tablets a day as i was getting period delay without da prescription of a doctor. I had typhoid a month back,wil it affect my health? also i didn t get my periods still now,its 3 days since i took da tablets. I took 6 tab totally
Mon, 18 Jul 2022
Report Abuse
OBGYN, Gynecologic Oncology 's  Response
Hi,

Mensovit is a herbal preparation. It is a mixture of herbs and perhaps recommended because of its ability to trigger uterine activity which causes cramps. I understand that you have two concerns:
1) The delay of your periods
2) The history of typhoid about a month back

As a medical doctor, it is difficult to understand how it would physiologically affect the period and cause a delay in the periods. If you have not had a period so far, get a urine pregnancy test done. If that is negative then I would suggest seeing a doctor who can give recommended progesterone challenge to induce bleeding after making sure there are no reasons to avoid its use.

Typhoid is an infection of the gut by salmonella bacteria which gives rise to diarrhea. Sometimes the antibiotics given during the infection may affect the functioning of the liver, which in turn can affect the metabolism of other drugs and preparations in the blood stream. I suppose these could affect the processing of Mensovit in the body and how it affects you. As you have recovered from typhoid a month back, if you are otherwise well and healthy, it is unlikely to affect the metabolism of Ayurvedic herbs present in Mensovit plus.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Sabina Hussain, OBGYN, Gynecologic Oncology
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Typhoid fever


Loading Online Doctors....
Is It Safe To Take Mensovit Plus After Recovering From Typhoid?

Hi, Mensovit is a herbal preparation. It is a mixture of herbs and perhaps recommended because of its ability to trigger uterine activity which causes cramps. I understand that you have two concerns: 1) The delay of your periods 2) The history of typhoid about a month back As a medical doctor, it is difficult to understand how it would physiologically affect the period and cause a delay in the periods. If you have not had a period so far, get a urine pregnancy test done. If that is negative then I would suggest seeing a doctor who can give recommended progesterone challenge to induce bleeding after making sure there are no reasons to avoid its use. Typhoid is an infection of the gut by salmonella bacteria which gives rise to diarrhea. Sometimes the antibiotics given during the infection may affect the functioning of the liver, which in turn can affect the metabolism of other drugs and preparations in the blood stream. I suppose these could affect the processing of Mensovit in the body and how it affects you. As you have recovered from typhoid a month back, if you are otherwise well and healthy, it is unlikely to affect the metabolism of Ayurvedic herbs present in Mensovit plus. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Sabina Hussain, OBGYN, Gynecologic Oncology